On face vectors of trivalent maps
Mathematica Slovaca (1986)
- Volume: 36, Issue: 4, page 367-386
- ISSN: 0139-9918
Access Full Article
topHow to cite
topReferences
top- BARNETTE D. W., On p-vectors of 3-polytopes, J. Combinatorial Theory 7, 1969, 89-103. (1969) Zbl0179.25902MR0244851
- EBERHARD V., Zuг Moгphologie der Polyeder, Teubner, Leipzig 1891.
- FISHER J. C., An existence theorem for simple convex polyhedгa, Discrete Math. 7, 1974, 75-97. (1974) MR0333984
- GRÜNBAUM N., Convex Polytopes, Interscience. New York, 1967. (1967)
- GRÜNBAUM B., Some analogues of Eberhaгďs theorem on convex polytopes, Israel J. Math.6, 1968, 398-411. (1968) MR0244854
- GRÜNBAUM B., Polytopal gгaphs, MAA Studies in Mathematics, Studies in Graph Theory, vol. 12 (D. R. Fulkeгson ed.), 1975. (1975)
- GRÜNBAUM B., MOTZKIN T. S., The number of hexagons and the simplicity of geodesics on ceгtain polyhedгa, Canad. J. Math. 15, 1963, 744-751. (1963) MR0154182
- JENDROĽ S., On the face-vector of a simple map, Recent Advances in Graph Theory (Proc. Symp. Prague 1974), Academia, Prague, 1975, 311-314. (1974) MR0398875
- JENDROĽ S., On the face-vectoг of trivalent convex polyhedгa, Math. Slovaca 33, 1983, 165-180. (1983) MR0699086
- JENDROĽ S., JUCOVIČ E., On the toroidal analogue of Eberhaгďs theorem, Pгoc. London Math. Soc. 25, 1972, 385-398. (1972) MR0307968
- JENDROĽ S., JUCOVIČ E., Geneгalization of a theorem of V. Eberhard, Math. Slovaca 27, 1977, 383-407. (1977)
- JUCOVIČ E., On polyhedгal гealizability of ceгtain sequences, Canad. Math. Bull. 12, 1969, 31-39. (1969) MR0244073
- JUCOVIČ E., On the number of hexagons in a map, J. Combinatorial Theory 10, 1971, 232-236. (1971) Zbl0214.50902MR0278179
- JUCOVIČ E., On face-vectoгs and veгtex-vectoгs of celldecompositions of orientable 2-manifolds, Math. Nachrichten 72, 1976, 285-295. (1976)
- JUCOVIČ E., Konvexné mnohosteny, Veda, Bratislava, 1981 (in Slovak). (1981)
- KRAEFT J., Übeг 3-realisieгbaгe Folgen mit beliebigen Sechseckzahlen, J. of Geometry 10, 1977, 32-44. (1977) MR0513982
- MALKEVITCH J., Pгopeгties of planaг gгaphs with unifoгm veгtex and face stгucture, PhD. Thesis, Univeгsity of Wisconsin, Madison, 1969. (1969)